MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; BREAST - ABSORBABLE MESH
Model Number 100043-02
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced postoperative breast infection.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Infection is a known inherent risk of the surgery/use and listed as a possible complication in the adverse reaction section of the instruction for use (ifu) supplied with the device.In regards to infection the warnings section of the ifu states, "if an infection develops, treat the infection aggressively.An unresolved infection may require removal of the scaffold." note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr.All safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness.In an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.Not returned remains implanted.
 
Event or Problem Description
Per clinical trial (b)(4): on (b)(6) 2017, patient underwent bilateral breast reduction; inferior pedicle, using a full vertical and horizontal t incision.2 pieces of galaform (galaflex 3dr) were used.Concomitant procedures included liposuction and fat grafting to buttocks.On (b)(6) 2017, infection; breast was reported.Patient treated with medication (bactroban, keflex, ultram, bactrim).Resolved without sequelae on (b)(6) 2017.Review by medical affairs identifies the reported adverse event as likely related to the device and serious.

Brand Name
GALAFLEX 3DR
Common Device Name
BREAST - ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14756160
Report Number1213643-2022-00442
Device Sequence Number1294283
Product Code OOD
UDI-Device Identifier00855920006232
UDI-Public(01)00855920006232
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2018
Device Model Number100043-02
Device Catalogue NumberFR3D02
Device Lot Number170166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/14/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight62 KG